# SDR DALA2019082004877

- Difficulty date: July 13, 2018
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,520 hours, 39,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ERA 570091-14AD, SECTION II REPAIR IS REQUIRED ON THE BS 1640 RHS FRAME AT L-14F.   ACCOMPLISHED REPAIR I.A.W. ERA 570091-14AD REV A SECTION II. (0646068)
